# SDR DALA2022010300042

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 9,142 hours, 1,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 CREW PANEL DOOR DAMPER PRESSURE AT 1R. CORRECTIVE ACTION: SVCD DOOR 1R SLIDE ASSIST BOTTLE PER A330 AMM 25-62. (2069195)
